# SDR FDEA201802090333

- Difficulty date: February 9, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 70,974 hours, 26,838 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 274579
- Part serial: 420
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN THE LANDING GEAR WAS RETRACTED, THE  GEAR DOOR LIGHT STAYED ON WITH A GEAR DOORS EICAS MESSAGE.  RECYCLED GEAR, AND THE INDICATIONS REMAINED.    PERFORMED TROUBLESHOOTING IAW FIM 32-09 FAULT TREE 804,  PSEU  BITE PROCEDURE .NO FAULTS FOUND.   REMOVED AND REPLACED THE RT MAIN LANDING GEAR DOOR ACTUATOR IAW AMM 32-32-12-4. OPS  CHECKED  GOOD.
